If and $\mathbb{\supset}$

Mind 76 (303):437 - 438 (1967)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
Options
 Save to my reading list
Follow the author(s)
Edit this record
My bibliography
Export citation
Find it on Scholar
Mark as duplicate
Request removal from index
Revision history
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 31,786
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
Reducts of Some Structures Over the Reals.Ya'acov Peterzil - 1993 - Journal of Symbolic Logic 58 (3):955-966.
Undecidable Extensions of Skolem Arithmetic.Alexis Bés & Denis Richard - 1998 - Journal of Symbolic Logic 63 (2):379-401.
The Consistency Strength of $\Mathrm{MP_{CCC}}(\Mathbb{R})$.George Leibman - 2010 - Notre Dame Journal of Formal Logic 51 (2):181-193.
A Model with No Magic Set.Krzysztof Ciesielski & Saharon Shelah - 1999 - Journal of Symbolic Logic 64 (4):1467-1490.
An Extension of the Cobham-Semënov Theorem.Alexis Bès - 2000 - Journal of Symbolic Logic 65 (1):201-211.
If and \Mathbb⊃.A. J. Baker - 1967 - Mind 76 (303):437-438.
Added to PP index
2009-01-28

Total downloads
9 ( #518,824 of 2,231,528 )

Recent downloads (6 months)
1 ( #445,507 of 2,231,528 )

How can I increase my downloads?

Monthly downloads
My notes
Sign in to use this feature